# SDR SCNA99127

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: L1& R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE OVERHEAD AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE AT THE L1 R1 DOOR.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK FOR OVERHEAD AISLE EMERGENCY LIGHT, OPERATIONALLY CHECKS GOOD.
